# SDR UPS04443341

- Difficulty date: September 26, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO STA 960 RBL 45 FLOOR SUPPORT CORROSION FOUND.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.050 X 2 X 2 INCH EXCEED SRM 53-10-01 FIG 01 LIMITS.  FLOORBEAM FLANGE REPAIRED PER SRM 54-40-04 FIG 1.  CIC APPLIED IAW EO M-5100-2780-E.
